Disjoint compatibility graph of non-crossing matchings of points in convex position

Oswin Aichholzer, Andrei Asinowski, Tillmann Miltzow

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Article numberPaper #P1.65
Pages (from-to)1-53
JournalThe electronic journal of combinatorics
Volume22
Issue number1
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Disjoint compatibility graph of non-crossing matchings of points in convex position. / Aichholzer, Oswin; Asinowski, Andrei; Miltzow, Tillmann.

In: The electronic journal of combinatorics, Vol. 22, No. 1, Paper #P1.65, 2015, p. 1-53.

Research output: Contribution to journalArticleResearchpeer-review

@article{241685f9e9ed4b86a03d8dd9246e0f32,
title = "Disjoint compatibility graph of non-crossing matchings of points in convex position",
author = "Oswin Aichholzer and Andrei Asinowski and Tillmann Miltzow",
note = "22:#P1.65",
year = "2015",
language = "English",
volume = "22",
pages = "1--53",
journal = "The electronic journal of combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "1",

}

TY - JOUR

T1 - Disjoint compatibility graph of non-crossing matchings of points in convex position

AU - Aichholzer, Oswin

AU - Asinowski, Andrei

AU - Miltzow, Tillmann

N1 - 22:#P1.65

PY - 2015

Y1 - 2015

M3 - Article

VL - 22

SP - 1

EP - 53

JO - The electronic journal of combinatorics

JF - The electronic journal of combinatorics

SN - 1077-8926

IS - 1

M1 - Paper #P1.65

ER -